# SDR SIMA20220102002

- Difficulty date: January 2, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N273NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000778
- Aircraft time: 7,043 hours, 4,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDENT FLASHLIGHT INOP-C/A-RAR FLASHLIGHT ASSEMBLY PER AMM 33-51-01. OPC GOOD. NO FURTHER DEFECT NOTED
